# SDR COEA2022120809807

- Difficulty date: October 28, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,418 hours, 42,861 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: S53672205224
- Condition: Corroded
- Location: Frm 35 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FRAME 35 STRINGER 10R CLIP HAS LEVEL 2 CORROSION.  REPLACED THE STRINGER CLIP IAW SRM 51-25-01 AND 51-21-28.
